Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 23, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 27, 2015, 6:12 PM CDT for Hemphill County, Lipscomb County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 6:12 PM CDT (23:12 UTC)
- Expired
- May 27, 2015, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hemphill County, TX, Lipscomb County, TX
The radar
The Amarillo radar (KAMA), 149 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:38 PM CDT | TORNADO | 5 Nw Canadian, TX | MULTIPLE REPORTS FROM STORM CHASERS |
| May 27, 6:41 PM CDT | TSTM WND DMG | 2 Nnw Canadian, TX | CLOSED HIGHWAY 83 NORTH OF HIGHWAY 60 DUE TO TREES ON THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:46 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
073
WFUS54 KAMA 272312
TORAMA
TXC211-295-280000-
/O.NEW.KAMA.TO.W.0023.150527T2312Z-150528T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
EXTREME SOUTH CENTRAL LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 700 PM CDT
* AT 609 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CANADIAN...AND MOVING EAST AT 10 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION. SPOTTERS INDICATE TORNADO HAS
LIFTED FOR NOW BUT ROTATION CONTINUES AND REDEVELOPMENT
IS POSSIBLE.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3586 10020 3591 10054 3608 10050 3607 10016
TIME...MOT...LOC 2312Z 266DEG 9KT 3594 10043
TORNADO...RADAR INDICATED
HAIL...<1.00IN
$$
SIMPSON2 follow-up statements
753
WWUS54 KAMA 272339
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT WED MAY 27 2015
TXC211-295-280000-
/O.CON.KAMA.TO.W.0023.000000T0000Z-150528T0000Z/
HEMPHILL TX-LIPSCOMB TX-
639 PM CDT WED MAY 27 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
LIPSCOMB AND NORTHWESTERN HEMPHILL COUNTIES UNTIL 700 PM CDT...
AT 636 PM CDT...A CONFIRMED TORNADO WAS LOCATED 5 MILES NORTHWEST OF
CANADIAN...AND MOVING EAST AT 10 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...LIVE SPOTTER VIDEO CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW.
&&
LAT...LON 3586 10020 3591 10054 3608 10050 3607 10016
TIME...MOT...LOC 2339Z 266DEG 9KT 3597 10042
TORNADO...OBSERVED
HAIL...1.75IN
$$
SIMPSON271
WWUS54 KAMA 272351
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT WED MAY 27 2015
TXC211-295-280000-
/O.CON.KAMA.TO.W.0023.000000T0000Z-150528T0000Z/
HEMPHILL TX-LIPSCOMB TX-
651 PM CDT WED MAY 27 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
LIPSCOMB AND NORTHWESTERN HEMPHILL COUNTIES UNTIL 700 PM CDT...
AT 649 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF CANADIAN...AND MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. SPOTTERS INDICATE TORNADO HAS
LIFTED FOR NOW BUT ROTATION CONTINUES AND REDEVELOPMENT IS POSSIBLE.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW.
&&
LAT...LON 3586 10020 3591 10054 3608 10050 3607 10016
TIME...MOT...LOC 2351Z 250DEG 12KT 3601 10041
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SIMPSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 27, 3:20 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 27, 3:20 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 320 PM CDT WED MAY 27 2015 .DISCUSSION... CONVECTION HAS INITIATED OVER THE NORTHEASTERN TEXAS PANHANDLE. STORMS WILL DEVELOP QUICKLY AND LIKELY BECOME SEVERE OVER THE FAR EASTERN PANHANDLES THIS EVENING. VERY IMPRESSIVE SURFACE BASED CAPE VALUES OF 3000-4500 J/KG ARE PRESENT...AND A MODERATE AMOUNT OF WIND SHEAR...THOUGH MAINLY OF THE DIRECTIONAL VARIETY. THIS SHOULD BE ENOUGH TO SUPPORT SEVERE STORMS WITH MAINLY LARGE HAIL AND DAMAGING WIND THE PRIMARY THREATS...THOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. STORMS WILL BE SLOW TO MOVE AND HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL. FOR ADDITIONAL DETAILS ON TODAY'S SEVERE POTENTIAL...SEE MESOSCALE UPDATE IN PREVIOUS AFD. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS COMES TONIGHT AS THE UPPER LEVEL TROUGH OVER BAJA WILL CONTINUE MOVING INLAND...AND SHORTWAVE IMPULSES WILL CONTINUE TO MOVE AHEAD OF IT IN GENERALLY WESTERLY FLOW. THIS WILL KEEP CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE PANHANDLES THROUGH SATURDAY. A BIT DIFFICULT TO PICK OUT THE BETTER CHANCES DURING THIS PERIOD AS THE MAIN FORCING WILL BE LIKELY TIED TO SHORTWAVE ENERGY THAT HAS YET TO BE RESOLVED CLEARLY...AND AS SUCH...DID NOT DEVIATE MUCH FROM PREVIOUS FORECAST. ONE POSSIBILITY ARE THE AFTERNOONS AND EVENINGS OVER THE EASTERN PANHANDLES AGAIN AS SURFACE CONVERGENCE REMAINS IN PLACE...THOUGH SOME QUESTION AS TO WHETHER THAT AREA WILL BE IN THE PANHANDLES OR FURTHER EAST OVER OKLAHOMA. DEWPOINTS IN THE MID-60S ARE EXPECTED TO REMAIN SIMILAR TO TODAY'S PLACEMENT...AS WELL AS FORECASTED SURFACE BASED CAPE VALUES UPWARDS OF 2000 J/KG. THIS COULD BE LIMITED THOUGH BY LEFTOVER CLOUDS FROM ANY CONVECTION THAT FORMS OVERNIGHT TONIGHT. MOST CLEAR SIGNAL APPEARS TO BE FRIDAY AFTERNOON/EARLY SATURDAY MORNING AS WHAT IS LEFT OF THE TROUGH MOVES EASTWARD OVER THE PANHANDLES. ALSO APPEARS A SURFACE FRONT COULD PROVIDE SOME ADDITIONAL FORCING DURING THIS PERIOD. WIDESPREAD HEAVY RAIN IS POSSIBLE FROM ANY THUNDERSTORMS WE SEE DURING THE NEXT SEVERAL DAYS. BY SUNDAY....UPPER LEVEL RIDGING BEGINS TO BUILD OVER THE FOUR CORNERS REGION WITH DRY NORTHWEST FLOW OVER THE PANHANDLES TO START THE WEEK. THIS SHOULD KEEP OUR AREA FAIRLY DRY...THOUGH ANY CONVECTION THAT FORMS UPSTREAM COULD MOVE INTO THE NORTHWESTERN PORTIONS OF THE PANHANDLES UNDER THIS FLOW REGIME. THE CENTER OF THE RIDGE STARTS PUSHING EAST AND BREAKING DOWN SOMEWHAT ON TUESDAY AS A DEEP UPPER LEVEL TROUGH MOVES INTO THE WEST COAST. ELSENHEIMER && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 60 75 58 76 56 / 40 60 40 20 50 BEAVER OK 62 79 61 78 56 / 50 60 50 40 50 BOISE CITY OK 58 77 55 74 52 / 30 30 30 20 50 BORGER TX 63 78 61 78 57 / 30 50 40 30 50 BOYS RANCH TX 61 77 59 78 56 / 30 60 40 20 50 CANYON TX 60 75 58 77 57 / 40 60 40 20 50 CLARENDON TX 61 77 60 78 58 / 50 60 50 30 70 DALHART TX 59 77 57 76 54 / 30 50 30 20 50 GUYMON OK 61 79 59 77 54 / 40 40 40 30 50 HEREFORD TX 59 77 58 78 56 / 30 60 40 20 50 LIPSCOMB TX 63 77 62 77 57 / 50 60 50 40 50 PAMPA TX 60 74 59 76 56 / 40 60 50 30 50 SHAMROCK TX 62 77 61 77 59 / 40 60 60 40 70 WELLINGTON TX 65 78 62 79 61 / 50 60 60 40 70 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 14/18
Hazardous weather outlook, May 27, 3:04 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 304 PM CDT WED MAY 27 2015 OKZ001>003-TXZ001>020-280815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 304 PM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS THE EASTERN OKLAHOMA AND TEXAS PANHANDLES. SOME THUNDERSTORMS WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS THE MAIN THREATS...AND A LOW THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE LIKELY ON THURSDAY...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE FRIDAY AND INTO SATURDAY BEFORE A DRIER PATTERN DEVELOPS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY. ELSENHEIMER
In the hours before
Local storm report, May 27, 5:05 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
505 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 5 WSW GLAZIER 35.98N 100.35W
05/27/2015 E1.00 INCH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500483
CLKSpecial weather statement, May 27, 5:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT WED MAY 27 2015
TXZ018-272300-
ARMSTRONG TX-
507 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
600 PM CDT...
AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF WAYSIDE...OR 24 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN ARMSTRONG COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3475 10158 3485 10147 3493 10130 3481 10116
3475 10120 3474 10122 3474 10157
TIME...MOT...LOC 2208Z 218DEG 7KT 3476 10142
NFLocal storm report, May 27, 5:15 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
515 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 5 WSW GLAZIER 35.98N 100.35W
05/27/2015 E1.75 INCH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500484
CLKLocal storm report, May 27, 5:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
520 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 W BEAVER 36.81N 100.54W
05/27/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1500485
KBLocal storm report, May 27, 5:29 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL BEAVER 36.81N 100.52W
05/27/2015 M1.25 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1500486
KBLocal storm report, May 27, 6:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
600 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL BORGER 35.66N 101.40W
05/27/2015 E0.75 INCH HUTCHINSON TX TRAINED SPOTTER
MINOR STREET FLOODING ALSO REPORTED
&&
EVENT NUMBER AMA1500487
CLKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:36 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree, Roberts | 24 min |
| May 27, 2:58 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 62 min |
| May 27, 3:23 PM CDT | Tornado Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 52 min |
| May 27, 3:46 PM CDT | Flash Flood Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 3 hr |
| May 27, 3:53 PM CDT | Special Weather Statement | AMA | Armstrong | 67 min |
| May 27, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 54 min |
| May 27, 4:15 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 60 min |
| May 27, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 91 min |
| May 27, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 58 min |
| May 27, 4:51 PM CDT | Tornado Warning | AMA | Hemphill | 39 min |
| May 27, 5:07 PM CDT | Special Weather Statement | AMA | Armstrong | 53 min |
| May 27, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 54 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 53 min |
| May 27, 5:31 PM CDT | Tornado Warning | AMA | Hemphill, Lipscomb | 44 min |
| May 27, 5:35 PM CDT | Flash Flood Warning | AMA | Armstrong | 3 hr |
| May 27, 5:41 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 49 min |
| May 27, 5:42 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 63 min |
| May 27, 5:51 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Lipscomb, Ochiltree, Roberts | 69 min |
| May 27, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 61 min |
| May 27, 6:36 PM CDT | Areal Flood Advisory | AMA | Hartley, Oldham | 3 hr |
| May 27, 6:48 PM CDT | Special Weather Statement | AMA | Armstrong | 57 min |
| May 27, 6:50 PM CDT | Flash Flood Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 3 hr |
| May 27, 6:57 PM CDT | Tornado Warning | AMA | Hemphill, Lipscomb | 48 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.